# SDR CALA0000087

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CLIP AT VERTICAL STABILIZER LOWER LT AFT CORNER JUST FORWARD OF RUDDER LEADING EDGE.  THE CLIP WAS REMOVED AND A NEW CLIP WAS INSTALLED IAW SRM 51-30-2, 51-10-2, 51-10-4, AND 51-10-3.
